# SDR SWAA2012050903824

- Difficulty date: May 2, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 67,784 hours, 64,541 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LEFT SIDE INTERNAL SKIN WEB CRACKED AT BS 259, WL 174.  REPAIRED WEB IAW EA.
